Mes dernières publications

[41] Marie-Claude Arnaud et Jinxin Xue.  A C1 Arnol’d-Liouville theorem.hal-01422530

[40] Marie-Claude Arnaud et Andrea Venturelli. A multidimensional Birkhoff theorem for time-dependent Tonelli Hamiltonians. hal-01309652  Calc. Var. Partial Differential Equations 56 (2017), no. 4, Art. 122, 27 pp

[39]Marie-Claude Arnaud et Patrice Le Calvez. A notion of Denjoy sub-system, à paraître aux Comptes-rendus mathématiques hal-01567649  en ligne en open access  aux comptes-rendus

[38]Marie-Claude Arnaud.Lyapunov exponents for conservative twisting dynamics: a survey    preprint octobre 2014 sur HAL , proceedings du Ergodic theory workshop de l’université de Chapel Hill , Ergodic theory, 108–133, De Gruyter, Berlin, 2016.

[37] Marie-Claude Arnaud. Hyperbolicity for conservative twist maps of the 2-dimensional annulus, notes du minicours donné à Salto, Uruguay, en mars 2015, Publ. Mat. Urug. 16 (2016), 1–39. preprint HAL

[36] Marie-Claude Arnaud et Pierre Berger. The non-hyperbolicity of irrational invariant curves for twist maps and all that follows, preprint sur HAL,  Revista Matemática Iberoamericana  number 32.4 (2016) pp. 1295–1310
[35]Marie-Claude Arnaud.Lyapunov exponents of minimizing measures for globally positive diffeomorphisms in all dimensions, preprint sur HAL, Communications in Mathematical Physics, 343(3), 783-810 (2016).
[34] Marc Arcostanzo, Marie-Claude Arnaud, Philippe Bolle et Maxime Zavidovique. Tonelli Hamiltonians without conjugate points and C0 integrability, version preprint  sur HAL, paru à    Mathematische Zeitschrift, volume 280 n1-2 (2015) p165-194
[33] Marie-Claude Arnaud. Rigidity in topology C0 of the Poisson bracket for Tonelli Hamiltonians, Preprint, Nonlinearity 28 (2015) 2731-2742
[32] Marie-Claude Arnaud.When are the invariant submanifolds of symplectic    dynamics Lagrangian? preprint sur HAL , DCDS-A (Vol. 34, No. 5) May 2014
[31] Marie-Claude Arnaud. C1-generic billiard tables have a dense set of periodic points,  special issue of Regular and Chaotic Dynamics dedicated to the Alain Chenciner’s 70th birthday, Volume 18, Issue 6 of 2013 (November) preprint sur Hal
[30]Marie-Claude Arnaud. Lower and upper bounds  for the Lyapunov exponents of twisting dynamics: a relationship between the exponents and the angle of the Oseledet’s splitting, Ergodic Theory and Dynamical Systems, volume 33, issue 03, (2013),  pp. 693-712 . preprint   sur HAL.
[29] Marie-Claude Arnaud.Boundaries of instability zones for symplectic twist maps preprint  sur HAL Journal of the Institute of Mathematics of Jussieu, volume 13 (2013), issue 01, pp. 19-41.
[28] Marie-Claude Arnaud. Green bundles, Lyapunov exponents and regularity along  the supports of the minimizing measures , Annales de l’Institut Henri Poincaré / Analyse non linéaire 29 (2012), pp. 989-1007 arXiv:1003.2139
[27]Marie-Claude Arnaud. A non-differentiable essential irrational invariant curve for a C1 symplectic twist map preprint   sur HAL,  Journal of modern Dynamics Vol. 5, no. 3 July 2011 pages : 583 – 591
[26]Marie-Claude Arnaud. A particular minimization property implies  C0-integrability,   ArXiv : 1005.3134 , J. Differential Equations 250 (2011), 2389-2401.
[25] Marie-Claude Arnaud. Pseudographs and Lax-Oleinik semi-group: a geometric and dynamical  interpretation Nonlinearity 24 (2011) 71-78.  arxiv 1003.2316 lien vers la revue: Nonlinearity
[24] Marie-Claude Arnaud. The link between the shape of the Aubry-Mather sets and their Lyapunov exponents,   Annals of Mathematics,  174-3 (2011), p 1571-1601 arXiv:0902.3266
[23] Marie-Claude Arnaud. Green bundles and related topics icmmca2010,  Proceedings of the International Congress of Mathematicians. Volume III, 1653–1679, Hindustan Book Agency, New Delhi, 2010,
[22] Marie-Claude Arnaud. On a theorem due to Birkhoff, Birkhofftheorem2010v3, Geometric and Functional Analysis: Volume 20, Issue 6 (2010), Pages 1307-1316. lien vers la revue:  www.springerlink.com/content/w3017007g0532855/
[21]Marie-Claude Arnaud Three results on the regularity of the curves that are invariant by an exact symplectic twist map courbinv.09-07 ,Publ. Math. Inst. Hautes Etudes Sci. 109, 1-17(2009), the original publication is available at http://www.springerlink.com:lien vers la revue
[20] Marie-Claude Arnaud.Fibrés de Green et régularité  des graphes C0-lagrangiens invariants par un flot de Tonelli, Greensup.03-08Annales Henri Poincaré 9 (5) (2008), 881-926 dx.doi.org/10.1007/s00023-008-0375-7
[19]Marie-Claude Arnaud.The tiered Aubry set for autonomous Lagrangian functions,  tieredAubry03-08 Annales de l’Institut Fourier 58(5) (2008) 1733-1759.
arXiv:0803.0626
[18]Marie-Claude Arnaud. Hyperbolic periodic orbits and Mather sets in certain symmetric cases,lagrsymAF68-05 Erg. Th. & Dyn. Sys. 26 (2006) 939-959.
[17] Marie-Claude Arnaud. Type des orbites périodiques des flots associés à des lagrangiens optiques homogènes, typrorbperlagr01-06_01Bull. Braz. Math. Soc. 37(2) (2006) 153-190. preprint
[16] Marie-Claude Arnaud. Convergence of the semi-group of Lax-Oleinik: a geometric point of viewLax-Oleinik.ter, Nonlinearity 18 (2005) 1835-1840.preprint

Publicités